# SDR ASOA20160826069

- Difficulty date: August 26, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 68,186 hours, 29,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303066
- Condition: Frozen
- Location: Ac Bay
- Part time: 34,786 hours, 20,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN WITH A PACK 2 OVERHEAT.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT, R & R THE NR 1 ACM, AND BOTH Y-DUCTS ON THE LT AND RT PACKS.  OPS CHECKS WERE PERFORMED WITHOUT DEFECT, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
